Jump to content

Search the Community

Showing results for tags 'ssriwithdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. https://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/ See link for images that accompany article By Ellen Scott, Lifestyle editor Wednesday 24 Jan 2018 10:36 am When Tabitha Dow was six, she had her first migraine. Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London. There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose
  2. Interesting article written by Deborah Orr on her first introduction to Citalopram. She appears to have a possible adverse reaction to her initial dose of Citalopram. Refuted by many in the comments box who have had positive experiences with ssri's and who have really bought into the pervasive pharma position . Of interest, is the ensuing dialogue it prompts, in a discussion in the comments, by a poster claiming to be a doctor, calling himself "scubadoc'. Scubadoc is interesting, he seems to oscillate his position. I got as far as his comments in relation to 'SubjectiveSubject's
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy